MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition not presently known.
 
Event or Problem Description
An annuloflex mitral annuloplasty ring was implanted and explanted on (b)(6) 2018.No other information was provided.
 
Additional Manufacturer Narrative
Correction: conclusion codes updated.Codes inadvertently omitted from last report.The manufacturer was unable to obtain additional information about this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the results of the document review performed, no manufacturing deficiency was identified.As no details about the device explant or replacement are known, the root cause of the event cannot be determined and it is not clear whether an event has occurred.The event was reported in a conservative manner due to limited information.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7383008
Report Number3005687633-2018-00131
Device Sequence Number13484791
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)210816
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/16/2021
Device Model NumberAF-8
Device Catalogue NumberAF-830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer06/08/2018
06/08/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date06/08/2018
06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR